# SDR SWAA2023072573846

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 14) AFT CARGO STA 727I+4 RBL 23; WL 161; Z-ANGLE HAS CORROSION AROUND FASTNER HOLE.<[01] REMOVED CORROSION OF Z- ANGLE AND CHECK WITH MAGNIFYING GLASS IAW SRM 51-10-02-0G-0 ITEM 14;[02] EVALUATED DAMAGE ;ORIG.'T' .040 MATERIAL REMAINING.032 LOSS.008 FOUND OUT OF LIMITS IWA SRM 53-00-53-1A-2 TOOL USED UT AAR#36644 DUE 08/02/23;[03] ENTER IN ERROR : TOOL USED AAR#36649 DUE 08/02-23;[04] REMOVED DAMAGED PART OF THE SIDEPLATE I.A.W. SRM 53-00-53-2R-5;[05] C/W;[06] VERIFIED MATERIAL FOR -1 ZEE CHANNEL SIDEPLATE AND -2 SPLICE SIDEPLATE MATERIAL BAC1496-377 7075-T62 ATAG A120480 IAW SRM 53-00-53-2R-5 TABLE 201;[07] VERIFIED ITEM 6;[08] STARTED FABRICATING NEW -1 ZEE CHANNEL SIDEPLATE IAW SRM 53-00-53-2R-5;[09] VERIFIED ITEM 8;[10] COMPLETED FABRICATION OF Z-ANGLE AND SPLICE IAW SRM 53-00-53-2R-5 FIGURE 202.;[11] VERIFIED STEP 10 C/W OK TO TREAT AND PRIME;[12] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 53-00-53-2R-5 SECTION 4. I; J.;[13] STEP 12 C/W;[14] OK TO INSTALL SPLICE PARTS AND NUT PLATES;[15] INSTALLED NUTPLATES ON NEW Z-ANGLE SECTION IAW SRM 53-00-53-2R-5 SECTION 4. K.;[16] STEP 15 C/W;[17. Z ANGLE HAS BEEN CUT AT STA 727H+12' TO STA 767 R/H  OK TO INSTALL;[21] INSTALLED ALL REPAIR PARTS IAW SRM 53-00-53-2R-5 FIG 202;[22] NEED OK TO APPLY CIC REPAIR AREA;[23] VERIFIED ITEM 21;[24] OK TO CIC;[25] CICED AREA I.A.W SRM 53-00-53-2R-5;[26] STEP 25 C/W AUDIT C/W
